# SDR HNAA2023010300011

- Difficulty date: December 14, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 41,169 hours, 37,942 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frms 18-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY, CORROSION FOUND ON THE LT NR 1 LOWER SEAT TRACK, BETWEEN FR 18-20.  REMOVED AND REPLACED THE SEAT TRACK AND SCREWS AND INSTALLED WASHERS WHERE THEY WERE MISSING IAW AMM 53-01-06.
